| Model Number |
ZCB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Capsular Bag Tear (2639); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
| Date of Event |
06/02/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the intraocular lens (iol) was inserted into patient's right eye, however, the lens was removed as the posterior capsule opened and reported capsule tear/collapse.The incision was enlarged and vitrectomy was performed.No further information is available.
Additional Manufacturer Narrative
The device was not returned for evaluation.Therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.(b)(4).Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: upon further review it was noted that complaint reporter information can be updated to distributor information, from unknown as stated in the initial report submitted report # 3012236936-2022-02456.Fields below updated.Section e1: reporter first name: (b)(6), section e1: reporter last name: (b)(6), section e1: email address: (b)(6), section e1: establishment name: (b)(6), section e1: address: (b)(6), section e1: phone number: (b)(6).Section d9: device available for evaluation: yes, section d9: returned to manufacturer on: oct 20, 2022, section h3: device evaluated by manufacturer: yes.Device evaluation: the product was returned to the manufacturing site for evaluation.Visual inspection under magnification revealed that the complaint lens was received cut in half.The lens was cleaned and, no issues that could contribute to or cause the complaint issues were identified.Based on the return condition of the lens, no further product evaluation could be performed.Conclusion: the complaint issues were not confirmed.The other observed issues during the product evaluation could not be confirmed to be related to a manufacturing or design issue.Therefore, there is no indication of a product deficiency or product malfunction.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.